# SDR SWIA2020030248887

- Difficulty date: January 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bolt
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD KEEL BEAM ATTACHING HARDWARE IS CORRODED. THE TWO FORWARD BOLTS/NUTS AND THE L/H AFT BOLT/NUT BETWEEN FS 409+112 AND 409+128.   (C-CHECK) RO 2/27/2020   REMOVED AND INSTALLED SERVICEABLE FWD KEEL BEAM ATTACHING HARDWARE BETWEEN FS 409+112 AND FS 409+ 128 IAW BOMBARDIER RIL# 3418 REV A, CALIBRATED TOOL USED WVACT 203439 S/N 061504646 CAL DUE 30-JUN-20
